Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Dizzy, legs, arms feel heavy and lifeless, nausea, unsettled stomach, stressed. Drinking heavily. Need to see doctor?

hi there. My friend is feeling dizzy,legs and arms feel heavy and lifeless. She feels nauseous and has a unsettled stomach , she has vomited once, an hour ago. She says she feels out of it and spaced. We are currently on vacation and have drinking heavily most nights,including last night. She has also been a bit stressed too. She is aware of her heartbeat more than usual too. Just wanted some advice please as we can t get to see a GP today, our only option is Accident and Emergency, and we re wondering if this is necessary. Many thanks.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  558
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Continuous heavy drinking can cause such symptoms

Need to take adequate water, food

And decrease the amount of alcohol, if cannot stop

Combination of thiamine with benzodiazepine and antacids should help for the symptoms being reported
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor